| Model Number |
RA002-4545SL70 |
| Medical Device Problem Codes |
Corroded (1131); Structural Problem (2506); Mechanical Jam (2983); Naturally Worn (2988); Scratched Material (3020)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Malfunction
Event or Problem Description
An investigation report from an implant retrieval center was received and reported that a revision procedure was performed due to loss of extension.During examination of the rod, the retrieval center found there was wear, corrosion and other surface damage.Additionally, debris was found inside the rod and it was jammed.There was no further reported patient impact and no patient or user injury was reported.No additional information is available.
Additional Manufacturer Narrative
Complaint 1 of 2.No product has been returned for evaluation.Evaluation was performed by london implant retrieval centre (lirc).The root cause is unable to be determined at this time.If any additional information is provided, a supplemental report will be submitted.A review of the dhr documents indicated that the rod was manufactured by the specified requirements and met all of the required quality inspections prior to shipment.